# SDR DXTA2025012402065

- Difficulty date: January 21, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 4,261 hours, 2,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE L AMBER CAS: DEPARTING ASE,  DISAGREE L AMBER CAS ON, LEFT GREEN DN LIGHT REMAINED ON AND SOMEONE ON THE GROUND REPORTED THAT THE LEFT GEAR WAS DOWN. RAN CHECKLIST, DIVERTED TO KRIL. CORRECTIVE ACTION: REPLACED UPLOCK SWITCH. OPS CHECK GOOD. IAW CE680A MM 32-32-35.  OSD: 1/24/2025
